Positive and maximal positive solutions of singular mixed boundary value problem
MetadataShow full item record
This item's downloads: 0 (view details)
Agarwal, Ravi; O’Regan, Donal; Staněk, Svatoslav (2009). Positive and maximal positive solutions of singular mixed boundary value problem. Open Mathematics 7 (4), 694-716
The paper is concerned with existence results for positive solutions and maximal positive solutions of singular mixed boundary value problems. Nonlinearities h(t;x;y) in differential equations admit a time singularity at t=0 and/or at t=T and a strong singularity at x=0.
Showing items related by title, author, creator and subject.
Unbounded solutions for singular boundary value problems on the semi-infinite interval: upper and lower solutions and multiplicity Yan, Baoqiang; O’Regan, Donal; Agarwal, Ravi P. (Elsevier BV, 2006-12-01)
Examine the challenges faced during the implementation of intranet solutions in an Irish university; with the goal of improving implementation processes, resulting in the development of an intranet solution implementation roadmap Joy, Cillian (2009-08)Intranets are important business tools in today's Information Technology (IT) landscape. Evidence suggests that many users of intranets feel underwhelmed by their experience of interacting with intranets and that many ...
Kirrane, Sabrina; Villata, Serena; d’Aquin, Mathieu (IOS Press, 2018)Semantic Web technologies aim to simplify the distribution, sharing and exploitation of information and knowledge, across multiple distributed actors on the Web. As with all technologies that manipulate information, there ...